# SDR USAA2010081291652

- Difficulty date: July 30, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR67 TO FR69, -Y464.  REPLACED FLOORBEAM BETWEEN FR67 TO FR69, -Y464 IAW A320 SRM 53-00-14.
